# SDR FDEA202202150294

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-300
- Aircraft serial: 62499
- Aircraft time: 6,489 hours, 3,057 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: AP
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, L

## Discrepancy

DURING AUTOPILOT COUPLED APPROACH WITH TAIL WIND AT  1 DOT BELOW GLIDESLOPE, AND PITCH FMA CHANGED TO  GLIDESLOPE CAPTURE WITH FLIGHT DIRECTOR COMMANDING  AGRESSIVE PITCH DOWN BELOW RAW DATA. DISCONNECTED  AUTOPILOT AND TURNED OFF RIGHT FLIGHT DIRECTOR ON  PILOT FLYING SIDE THEN FOLLOWED RAW DATA MANUALLY  TO THE RUNWAY. THIS WRITEUP WAS ENTERED IN  WORKBENCH AS VERBALLY REPORTED TO MOC DESK BY  FLIGHT CREW # 270356 OVER THE PHONE.                                                                   PERFORMED MCDP AFS/LLM 30/40 TEST GOOD PER AMM                                    22-00-02-2-1 NO FAULTS NOTED.
